I do not know of any instances of this occuring. However, prolonged use can cause a person to experience rashes, hives, and abnormal sweating. It can also make your body photosensitive, meaning that it can cause you to have skin irritations if you are exposed to sunlight for prolonged periods. These usually look like anything from a sun burn to bruises on the skin. If you are experiencing any of these symptoms due to taking Amitriptyline you, should tell your doctor. Also, it is not good to abruptly stop taking this medication so if you are thinking about stopping it, ask your doctor for help doing that. Hope this helps.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
HelloI have a question ,my dad has been diagnose with prostate cancer and has been on Chemo ,it has?
Posted 8 Mar 2011 • 1 answer
Posted 29 Mar 2013 • 3 answers
Posted 13 Apr 2015 • 1 answer
Posted 24 May 2016 • 0 answers
Posted 6 Jun 2016 • 2 answers